# SDR DXTA2012043004966

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 3,245 hours, 2,142 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11606K0166
- Condition: Damaged
- Location: Mlg
- Part time: 3,245 hours, 2,142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEPARTED, MOVED GEAR HANDLE TO UP, NOSE GEAR FAILED TO RETRACT FOLLOWED BY BOTH A HYD PRESSURE LOW LT AND HYD VOLUMN LOW AMBER CAS MESSAGES.  RETURNED TO DEPARTURE WITH 3 GREEN INDICATIONS AND LANDED UNEVENTFULL.   HYD FLUID CAME OUT OF NOSE GEAR AREA AND ON RAMP. DID NOT BLOW BOTTLE.  REPLACED NOSE STEERING PRESSURE AND CENTERING HOSES. OPS & LEAK CHECKED GOOD IAW MM 32-50-00.
